# SDR CALA2022031400645

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 42,588 hours, 24,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RIGHT AFT SHEAR WEB HAS CORROSION ON HAECO LCQ REF 929 2269/34269 SPEC A3NB-53-3-6222. NR GENERATED BY V077956 REMOVED & REPLACED AFT SHEAR WEB AT R/H FR70 IAW A319 SRM 51-72- 11-911-001 AT HAECO LCQ ON HANGAR NR 9292269/34269 PERFORMED BY MECH V913215 RII INSP BY N078625
